AKCE

INTERNATIONAL JOURNAL

OF

GRAPHS AND COMBINATORICS

 

 

Volume  5                    No. 1               June  2008

 

 

CONTENTS

 

S.No

Title

Authors

Page No

 1

On Equality in an Upper Bound for the  Domination Number  with  Respect to Nondegenerate Properties Vladimir Samodivkin 1-6

 2

Upper bounds for the Roman domination subdivision number of a graph Abdollah Khodkar, B.P. Mobaraky and S.M. Sheikholeslami

7-14

 3

More Sufficient Conditions for a Graph to have (g, f)-Factors Sizhong Zhou and Yang Xu

15-20

 4

A note on planar functions of degree p2 

Nobuo Nakagawa and Naomi Watanabe 21-28

 5

Changing of the Number of Minimum Dominating Sets after Edge Addition: Critical Edges Vladimir Samodivkin                           

29-33

 6 Resistance matrices of blocks in a graph R.B. Bapat and Somit Gupta

35-45

7 Laplacian Polynomial and Number of Spanning Trees in Terms of Characteristic Polynomial of Induced Subgraphs    H.B. Walikar and H. S. Ramane 47-55
8 Orthogonal s-labellings of graphs R. Sampathkumar and V. Sriram 57-60
9 k-factors in regular graphs and edge-connectivity Kenji Kimura and R.E.L. Aldred 61-71
10 Restrained Double Domination Number of a Graph R. Kala and T.R. Nirmala Vasantha

73-82

11 Geometric Labeled Graphs S.M. Hegde and P. Shankaran

83-97

12 Domination in Hypergraphs: Corrigendum B. D. Acharya 99-101